Citation: 2 legit 2 quit. "I Didn't Believe Addiction Could Be So Shitty: An Experience with 1,4-Butanediol (exp5812)". Erowid.org. Oct 29, 2001. erowid.org/exp/5812
I received in the mail, about a month and a half ago, one gallon of 1,4-butanediol. I was really excited about trying it mainly because of the fact that I had a gallon of the crap as that was the smallest ammount that I could buy from my source. The first few times I took it, it was great. It gave me a great loss of inhibitions and relaxation more similar to hydrocodone than to alcohol because the latter gives me a significant amount of vertigo and nausea.
Soon, I was to the point where I was taking about 3 ml five or six times a day just to evade withdrawal symptoms. The withdrawal consisted of chest pain, rapid heart rate, dizzyness, extreme confusion, and strong shaking. Needless to say these weren't pleasant feelings. They could only be remedied by taking more bdo but even then I still had the confused feeling.
I am now in the process of slowly lowering my dosage by .25ml a day until I can eventually stop it altogether. I will write back on how the weaning off of bdo goes, that is, if I am still mentally capable and alive. My advise to anyone interrested in bdo: try it once or twice but don't get too attached to it.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.